# SDR CA051017002

- Difficulty date: October 7, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 80 hours
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1030032
- Condition: Defective
- Location: Nr 2 Engine Oil
- Component: 312242902
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

IN-FLIGHT SHUTDOWN OF THE NR 2 ENGINE DUE TO LOW OIL PRESSURE CAUTION LIGHT, OIL PRESSURE INDICATION WAS NORMAL.  PILOTS INITIATED CHECKLIST AND PERFORMED SHUTDOWN AND RETURNED TO BASE.  ENGINE IS A MODIFIED CIS ENGINE.  THE PROBLEM WAS FOUND TO BE A DEFECTIVE LOW OIL PRESSURE SWITCH.  THE OIL WAS A NORMAL COLOR AND PROPER QUANTITY, THE FILTERS WERE CLEAR.  LOW OIL PRESSURE SWITCH REPLACED, SYSTEMS CHECKED, A/C RETURNED TO SERVICE.
